Search Questions
20 years
a year ago
I had sex with my bf on 15 feb and 20feb. After sex i had taken an unwanted 72 on both the day. But my period is not normal now from after taking the pill. my period is only for 1-2 days and with less bleeding. And i am feeling a pain on my stomach too. This pain from the month of february. at the starting it was very painful for me. But now a days, i am still facing stomach pain on some days only. I want to get rid from this pain. Pls help. And how to make my period normal.
10 Views
1 Answer
Dr. Asmita Kaundal
Infertility and Gynaecologist
a year ago
mam u can not use I pill more than once it is to be used once in sevral months its not a regular contraception. but ur pain and decreased flow may not be related to it. plz visit a gyanec in person for a hormonal eveluation and a ulrasound to know the exact cause
10 people found it useful
Was this answer helpful?
Related Questions